loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: M. N. Kalimoldayev ; M. T. Jenaliyev ; A. A. Abdildayeva and L. S. Kopbosyn

Affiliation: Institute of Informational and Computational Tehnologies, Kazakhstan

ISBN: 978-989-758-122-9

Keyword(s): Electric Power System, Nonlinear System, Phase System, Control Synthesis, Bellman-Krotov Function.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Optimization Algorithms ; Optimization Problems in Signal Processing ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: This article discusses the optimal control problem of nonlinear systems, which are described by ordinary differential equations, their right parts are periodic in the angular coordinate. The particularity of the considered in the given work nonlinear control problems is that they take into account the fact that on unfairly long interval of time, preservation of a deviation of any subsystem of controlled system from nominal operating conditions conducts to danger of destruction and unbalance of other subsystems and even of all the system as a whole. Consideration was given to a numerical example of the optimal motion control of two-machine power system.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.210.28.227

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Kalimoldayev, M.; Jenaliyev, M.; Abdildayeva, A. and Kopbosyn, L. (2015). The Optimal Control Problems of Nonlinear Systems.In Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-122-9, pages 186-190. DOI: 10.5220/0005537701860190

@conference{icinco15,
author={M. N. Kalimoldayev. and M. T. Jenaliyev. and A. A. Abdildayeva. and L. S. Kopbosyn.},
title={The Optimal Control Problems of Nonlinear Systems},
booktitle={Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2015},
pages={186-190},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005537701860190},
isbn={978-989-758-122-9},
}

TY - CONF

JO - Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - The Optimal Control Problems of Nonlinear Systems
SN - 978-989-758-122-9
AU - Kalimoldayev, M.
AU - Jenaliyev, M.
AU - Abdildayeva, A.
AU - Kopbosyn, L.
PY - 2015
SP - 186
EP - 190
DO - 10.5220/0005537701860190

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.